MathSciNet Relay Station
MathSciNet bibliographic data
MR247845 81.47
Glimm, James; Jaffe, Arthur A $\lambda \phi\sp{4}$ quantum field without cutoffs. I. Phys. Rev. (2) 176 1968 1945–1951.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement